Bibliographic Database

Found 19 results
Filters: Author is Karthiyayini, O  [Clear All Filters]
2017
Karthiyayini, O., and V. Sivasankari, "A new subclass of meromorphic bi-univalent functions associated with linear operator", International Journal of Pure andApplied Mathematical Sciences., vol. 10, issue 2: Research India Publications, pp. 141-146, 2017.
Karthiyayini, O., and V. Sivasankari, "A New Sub-Class of Meromorphic Function", International Journal of Computer & Mathematical Sciences( IJCMS ), vol. 6, issue 7: Seventh Sense Research Group (SSRG), pp. 8-15, 2017.
R Kumar, R., G. Radha, and O. Karthiyayini, "Statistical Investigation of Various Mehtods to Find the Initial Basic Feasible Solution of a Transportation Problem", International Journal for Research in Applied Science & Engineering Technology (IJRASET), vol. 5, issue VII, pp. 750-754, 2017.
Karthiyayini, O., and V. Sivasankari, "SUBORDINATION RESULTS FOR A CLASS OF γ-SPIRALLIKE FUNCTIONS", Annals of Oradea University - Mathematics Fascicola, vol. 24, issue 1, pp. 19-24, 2017.
2016
Karthiyayini, O., and V. Sivasankari, "Coefficient Inequality For Some Subclass Of Meromorphic Functions", Advances in Theoretical and Applied Mathematics, vol. 11, issue 3, pp. 275-279, 2016.
2015
Karthiyayini, O., and V. Sivasankari, "New Sub-Classes of Bi-Univalent Functions Defined By Subordination", International Conference on Mathematics, vol. 4, issue 2, Department of Mathematics, University of Kerala, Kerala, pp. 453 - 456, 2015.
Karthiyayini, O., and V. Sivasankari, "New Sub-Classes of Bi-Univalent Functions Defined By Using the Convoluyion Structure", International Journal of Mathematical Archive, vol. 6, issue 12, pp. 57 - 61, 2015.
2012
Latha, S., and O. Karthiyayini, "Coefficient Estimates for a certain class of analytic functions defined using the Generalized Carlson Shaffer Operator", International Journal of Mathematical Archive, vol. 3, issue 9, pp. 3472-3476, 2012.
Latha, S., and O. Karthiyayini, "Coefficient Inequalities for A New Class of Analytic Functions Defined Using The Convolution Structure", Advances in Applied Mathematical Analysis, vol. 7, issue 2, pp. 103-108, 2012.
Latha, S., and O. Karthiyayini, "Neighborhoods of certain classes of analytic functions with negative co-efficients", Advances in Applied Mathematical Analysis, vol. 7, issue 2, pp. 93-102, 2012.
2011
Latha, S., and O. Karthiyayini, "Coefficient estimates for a certain class of analytic functions defined using the Generalized Carlson – Shaffer operator", National conference on applications of Mathematics and Statistics, Yuvaraja’s College, University of Mysore, Mysore, 2011.
Latha, S., and O. Karthiyayini, "Coefficient Inequalities for Certain Classes of Analytic and Univalent Functions", International journal of Mathematical Archive, vol. 2, issue 2, pp. 1-9, 2011.
Latha, S., and O. Karthiyayini, "Convolution Conditions for Certain Analytic Functions", International Journal of Mathematical Sciences and Engineering Applications, vol. 5, issue 3, 2011.
Latha, S., and O. Karthiyayini, "Inclusion and Neighborhood Properties of Certain Analytic Functions with Negative Coefficients", Advances in Applied Mathematical Analysis, vol. 6, issue 1, pp. 79-84, 2011.
2010
Latha, S., and O. Karthiyayini, "On Subclasses of Ruscheweyh Class Function of Order α and type β", International Journal of Mathematical Sciences and Engineering Applications, vol. 4, issue 1, 2010.
2009
Latha, S., and O. Karthiyayini, "Certain Class Of Analytic and Univalent Functions Involving The Ruscheweyh Derivative Operator", International Journal of Mathematical Analysis, vol. 3, issue 1, pp. 33 – 36, 2009.
2008
Latha, S., and O. Karthiyayini, "A New Sub-class of Multivalent Functions", Advances in Inequalities for Series, pp. 135 - 145, 2008.
2007
Latha, S., and O. Karthiyayini, "Inclusion and neighborhood properties of certain analytic functions with negative coefficients", The 19th International Conference of the Jangjeon Mathematical Society, Bangalore University, Bangalore, 2007.
2004
Latha, S., and O. Karthiyayini, "Some interesting properties of functions in the generalized Ruscheweyh class", Advances in Mathematics and its Applications, vol. 3, issue 1, pp. 21 – 29, 2004.